# SDR DL76L100044

- Difficulty date: January 3, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 60,941 hours, 8,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 7802 FND 2 EA AFT LT WING EMERGENCY LIGHTS INOP.  ALSO 2 EA RT WING  EXT EMERGENCY LIGHTS INOP AND DOOR 2R. RELAMPED 2 EA AFT LT WING EMERGENCY LIGHTS AND R & R EMERGENCY BATT CHARGER ASSY M733, OPS OK.
